# SDR COMA0470083

- Difficulty date: December 15, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 851 hours, 684 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: GG670800031
- Part serial: 10276
- Condition: Malfunctioned
- Location: Rt Wing Anti Ice
- Part time: 848 hours, 678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4975 RIGHT ENGINE BLEED CAUTION MESSAGE.  REPLACED THE RIGHT WING ANTI-ICE SOV.
